BibTeX record: journals/ma/Otsu11

download as .bib file

@article{DBLP:journals/ma/Otsu11,
  author    = {Taisuke Otsu},
  title     = {Moderate deviations of generalized method of moments and empirical
               likelihood estimators},
  journal   = {J. Multivariate Analysis},
  year      = {2011},
  volume    = {102},
  number    = {8},
  pages     = {1203--1216},
  url       = {http://dx.doi.org/10.1016/j.jmva.2011.04.002},
  doi       = {10.1016/j.jmva.2011.04.002},
  timestamp = {Sat, 20 Sep 2014 06:12:27 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ma/Otsu11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}